Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Fever, chills, loss of energy, chest congestion, high pulse rate. Strep throat symptoms?

I think I either have strep or the flu , as I have fever , chills, no energy and some chest congestion. (My daughter has strep so I know I ve been exposed.) My heart has been racing since around 8pm and now it is 12:30am...I cannot sleep because of the racing, its stayed at about 120 beats per minute. Is this because my body is fighting something? Should I be concerned? Can I do anything about it? Thank you.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
VIRAL OR BACTERIAL IF YOU HAVE STREPTOCOCUSIT IS BACTERIAL
TAKE ANTIBIOTICS CEFIXIME 200 MG BD FOR 5 DAYS
ADD MEFANIC ACI TAB 250 MG SOS FOR FEVER AND PAIN
ADD ANTI ALLERGIC TAB MONTELUCAST 10 MG BD
BRONCHODILATOR SYP BD
ADD LIQUID ANTACID TDS
ADD LOT OF WATER IN YOUR ROUTINE
MAY TAKE 14 DAYS
AS VIRAL TAKES THIS TIME TO GO
NO STRANEOUS WORK AND EED REST
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor